# SDR UALA2012022701186

- Difficulty date: February 27, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,310 hours, 13,219 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 1500
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT CHILLER BLOWING WARM AIR.  REPLACED CHILLER PER AMM, OPS CHECK NORMAL. UNIT OFF MR25349-1500 UNIT ON MR25349-1472.
